To populate Scholarly, sign in here .


Title Convex domination in the composition and cartesian product of graphs
Posted by Mhelmar Labendia
Authors Labendia, Mhelmar; Canoy, Sergio Jr.
Publication date 2012
Journal Czechoslovak Mathematical Journal
Volume 62
Issue 137
Pages 1003-1009
Publisher Springer
Abstract In this paper we characterize the convex dominating sets in the composition and Cartesian product of two connected graphs. The concepts of clique dominating set and clique domination number of a graph are defined. It is shown that the convex domination number of a composition G[H] of two non-complete connected graphs G and H is equal to the clique domination number of G. The convex domination number of the Cartesian product of two connected graphs is related to the convex domination numbers of the graphs involved.
Index terms / Keywords convex dominating set, convex domination number, clique dominating set, composition, Cartesian product